# SDR RRXA98336

- Difficulty date: August 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 56121509
- Condition: Corroded
- Location: Bs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FRAME LOWER SECTION WITH CORROSION DAMAGE, AT STA 1580 BETWEEN LONGERONS 35 LEFT TO 35 RIGHT.  REMOVED DAMAGED SECTION, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-05167.
